MAUDE Adverse Event Report: SMITH & NEPHEW, INC. FAST-FIX 360 CURVED NDL DELIVERY SYS; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

SMITH & NEPHEW, INC. FAST-FIX 360 CURVED NDL DELIVERY SYS; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 7211005
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/26/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that t1 and t2 deploy together during procedure.No patient injury was reported.Back-up device was available.
 
Additional Manufacturer Narrative
One fast-fix 360 curved needle delivery system was returned for evaluation.Visual assessment of the device shows approximately.762 of the needle tip has been broken off.The delivery needle is bent on two planes.No ts or suture were returned for evaluation.Device was functionally tested for proper actuator advancement and cycling, device would not function properly due to the observed damage.The condition of the device indicates it was subjected to excessive force.Per the device warnings "do not bend the delivery needle.The fast-fix 360 devices are manufactured with straight or curved delivery needles.Intentional bending of the delivery needle may make it difficult or impossible to deliver the t1 and t2 implants.If the delivery needle has been inadvertently bent, or if resistance is encountered during deployment, a new delivery device may be needed".No root cause related to the manufacturing process can be established.Corrected.

Brand Name
FAST-FIX 360 CURVED NDL DELIVERY SYS
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7632631
Report Number1219602-2018-00801
Device Sequence Number19388554
Product Code GAT
UDI-Device Identifier03596010543578
UDI-Public(01)03596010543578(17)201231(10)50705493
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K092508
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/02/2021
Device Model Number7211005
Device Catalogue Number72202468
Device Lot Number50705493
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2018
Supplement Date Received by Manufacturer07/26/2018
Initial Report FDA Received Date06/24/2018
Supplement Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1